Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: This is what Im gonna tell Pdoc Eggy

Posted by Krissy P on March 14, 2003, at 23:24:49

In reply to Re: This is what Im gonna tell Pdoc Krissy P, posted by Eggy on March 14, 2003, at 23:00:18

Hey EGGY SOunds good to me:-) LOL I would do it. I've done it too, and with ok success. But I am saying here that whatever works for you and keep asking your pdoc! Dang I never said that "Weight gain is a side effect I will not accept"-shows ya how assertive I am. MAN! Did your doc say no to both? and what were his reasons anyway?
==================================================================================================

> I'm gonna tell my doc that I agree I should have never quit the Lamictal. But the weight gain is not a side effect that I will accept. Then I'm going to give him the pouty look and say "I'll stay on the Lamictal if you let me take Topomax". I lose so much weight on Topomax. I just love the stuff.If he says "no" then I'll just take what Topomax I have left then ask him again later. He May not remember me asking before. I know this is kinda "not right" but I'm gonna do it anyway. (he said before that I can't take Topomax with lamictal, but I am now with no side effects...he just doesn't know it!)
>
> I don't advise playing pharmacy it has really screwed me up lots of times. Been locked up in a psych ward for it! I'll probably regret it this time too.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:209165
URL: http://www.dr-bob.org/babble/20030314/msgs/209279.html